Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What could be the cause of no periods in a woman with ovarian cyst after taking primolut ?

was on nur-strute for 2 years its has stopped my periods all together now want to concieve but still no periods used primolut for 10 day its now 3 days no menstruation also have ovarian cyst
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi ;
welcome to HealthcareMagic
Since you have taken primolut for 10 days wait for 4-5 more days and hope fully you will get withdrawal bleeding.But if you don't get menses in this week the please consult a Gynaec as you have ovarian cyst which it self is a cause of not having periods.You will require treatment for ovarian cyst & regularization of menses .Once the treatment is done ;the cycles are regular then you will conceive.
Answered: Tue, 29 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor